Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking warfarin for left leg dvt. Suffer from angioderma and anaphalxis. Prednisone dosage increased. Is there a permanent cure?

Hi I am 41 year old female. In sept I was dianosed witha ful left leg dvt and placed on warfarin with weekly bloodtests for dose. 9 days ago I was put in hospital for 5 day with anaphalxis and have on going probs with angioedema . I have been on prednisone, clexane injections and ranitidine . My dr reintroduced warfarin yesterday and once again this morning I had swollen lips narrowing throat and swollen hands and feet, she has stopped the warfarin and increased my prednisone to 40mg per day from 20. I have been googling for all I am worth to try and find a connection to warfarin and angioedema and have had no success. My Dr has refered me back to hematology and our local hospital for the blood thinner situations, I guess my queiries is why (I know, the Why question) and is there something else I could be doing to relieve this new never for me ailment?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hello.any drug can cause urticaria or angioedema due to hypersensitivity or idiosyncracy.Ask ur haemotologist to change the drug and in the mean time rule out any food allergens
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor